MathSciNet Relay Station
MathSciNet bibliographic data
MR1780221 (2001d:60038) 60G18 (60H10)
Coutin, Laure; Qian, Zhongmin Stochastic differential equations for fractional Brownian motions. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 1, 75–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement